# SDR AWXA0000592

- Difficulty date: August 23, 2000
- Submitted: August 23, 2000
- Operation: Air carrier
- Aircraft: N325AW
- Make and model: Boeing 737301
- Aircraft serial: 23260
- Aircraft time: 49,239 hours, 31,490 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 651630088
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C-CHECK, SIDE CHORD CRACKED FS 178 WL 207 LBL 26.  OPENED WEB, VERIFIED NO CRACK (HFEC), CUT ACCESS HOLES, FABED AND INSTALLED DOUBLERS AND COVER PLATES IAW 737 SRM 53-10-08 FIG 204, 53-10-08 FIG 206, AND 51-40-02.
